P-Euler equations and p-Navier-Stokes equations,

Lei Li Jian-Guo Liu

Analysis of PDEs mathscidoc:1905.03005

Journal of Differential Equations, 264, 4707-4748, 2018
No abstract uploaded!
Wasserstein-p geodesics; Benamou–Brenier functional; p-momentum; p-Laplacian; Global weak solutions
[ Download ] [ 2019-05-11 23:33:32 uploaded by jianguo ] [ 616 downloads ] [ 0 comments ]
@inproceedings{lei2018p-euler,
  title={p-Euler equations and p-Navier-Stokes equations,},
  author={Lei Li, and Jian-Guo Liu},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20190511233333075704337},
  booktitle={Journal of Differential Equations},
  volume={264},
  pages={4707-4748},
  year={2018},
}
Lei Li, and Jian-Guo Liu. p-Euler equations and p-Navier-Stokes equations,. 2018. Vol. 264. In Journal of Differential Equations. pp.4707-4748. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20190511233333075704337.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved